RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 6, Pages 495–512 (Mi izv3211)  

This article is cited in 5 scientific papers (total in 5 papers)

On groups of finite rank

N. N. Myagkova


Full text: PDF file (2135 kB)

Bibliographic databases:
Received: 29.05.1948

Citation: N. N. Myagkova, “On groups of finite rank”, Izv. Akad. Nauk SSSR Ser. Mat., 13:6 (1949), 495–512

Citation in format AMSBIB
\Bibitem{Mya49}
\by N.~N.~Myagkova
\paper On groups of finite rank
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 6
\pages 495--512
\mathnet{http://mi.mathnet.ru/izv3211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=32637}
\zmath{https://zbmath.org/?q=an:0034.30302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3211
  • http://mi.mathnet.ru/eng/izv/v13/i6/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Babiy, N. Sandu, “About commutative Moufang loops of finite special rank”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 1, 92–100  mathnet  mathscinet  zmath
    2. O. Yu. Dashkova, “Infinite-dimensional linear groups with restrictions on subgroups that are not soluble $A_3$-groups”, Algebra and Logic, 46:5 (2007), 297–302  mathnet  crossref  mathscinet  zmath  isi  elib
    3. N. N. Semko (Jr.), “Groups with many pronormal and transitively normal subgroups”, Algebra Discrete Math., 15:2 (2013), 269–286  mathnet  mathscinet
    4. E. I. Chubarova, “Periodic residually finite groups with Abelian subgroups of finite ranks”, J. Math. Sci., 213:2 (2016), 272–275  mathnet  crossref  mathscinet
    5. N. N. Semko, T. V. Velychko, “On groups whose subgroups of infinite special rank are transitively normal”, Algebra Discrete Math., 24:1 (2017), 34–45  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:120
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019